Аналоги теоремы Вимана для рядов Дирихле

М.Н. Шеремета

Matematiceskij sbornik (1979)

  • Volume: 152, Issue: 1, page 102-116
  • ISSN: 0368-8666

How to cite


Шеремета, М.Н.. "Аналоги теоремы Вимана для рядов Дирихле." Matematiceskij sbornik 152.1 (1979): 102-116. <http://eudml.org/doc/71120>.

author = {Шеремета, М.Н.},
journal = {Matematiceskij sbornik},
keywords = {Dirichlet series; Wiman theory},
language = {rus},
number = {1},
pages = {102-116},
publisher = {Tipogr. Lissnera i Sobko},
title = {Аналоги теоремы Вимана для рядов Дирихле},
url = {http://eudml.org/doc/71120},
volume = {152},
year = {1979},

AU - Шеремета, М.Н.
TI - Аналоги теоремы Вимана для рядов Дирихле
JO - Matematiceskij sbornik
PY - 1979
PB - Tipogr. Lissnera i Sobko
VL - 152
IS - 1
SP - 102
EP - 116
LA - rus
KW - Dirichlet series; Wiman theory
UR - http://eudml.org/doc/71120
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.